# SDR UPS05445178

- Difficulty date: July 27, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR CUTOUT AFT FRAME AT BS 2034 STR 35-37 FOUND 7EA HOLE CRACK AT FRAME OUTER CHORD, CRACK LENGTH 0.020"/0.030".  BULK CARGO DOOR CUTOUT AFT AREA BS 2034 BETWEEN STR 34/35R TO STR 37/38R AREA REPAIRED AS PER HX RS R-53-61-35359 AND C/OUT CONTINUE INSPECTION PER HX RS R-53-61-35359.
